MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens concluded the investigation for an outside of the united states (ous) customer observation of elevated atellica im high-sensitivity troponin i (tnih) results on different patient samples that were discordant compared to retest results.An extended calibration was used to initially run the tests.Qc was not run prior to the elevated results.Siemens customer service engineer (cse) visit was requested to the site.The cse inspected the system and performed the following actions: system decontamination and adjustment of reagent and sample probes, recalibration of tnih on the same ready pack used for the initial run which returned the system to normal operation.The samples were retested after these actions and results were lower as expected.Quality control (qc) and precision test were found to be acceptable post service, and instrument is operational.These service actions are considered normal troubleshooting for issues of this nature.The interpretation of results section of the instructions for use (ifu) states, "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings.".
 
Event or Problem Description
The customer obtained elevated advia centaur high-sensitivity troponin i (tnlh) results on 3 patient samples with lot 093 on an advia centaur xp instrument.The results were discordant compared to retest results when the same samples were retested on the same instrument using a different reagent pack.The initial results were reported to the physician(s) and were questioned.The patients were held more time in emergency department for additional troponin tests and ecg.Corrected reports were issued.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with this event.

Brand Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
3392064073
MDR Report Key18735910
Report Number1219913-2024-00031
Device Sequence Number7229125
Product Code MMI
UDI-Device Identifier00630414602912
UDI-Public00630414602912
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K171274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2024
Device Model NumberN/A
Device Catalogue Number10994774
Device Lot Number093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2024
Initial Report FDA Received Date02/19/2024
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown